# SDR N6WA2012102503

- Difficulty date: October 25, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N690CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10182
- Aircraft time: 19,370 hours, 13,537 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Leaking
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT OVERWING EMERGENCY EXIT DOOR WAS WHISTLING IN FLIGHT.  REMOVED HATCH DOOR AND CLEANED DEBRIS FROM SEAL AND DOOR JAM,  LUBRICATED SEAL, REINSTALLED HATCH DOOR IAW AMM 52-21-00
